# SDR SWAA2022101352524

- Difficulty date: September 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 651FB TRAILING EDGE ON ANGLE AT RT WING 2022-517905 / REPLACED ANGLE LOC ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING DUE TO NO FOUND ALLOWABLE DAMAGE LIMITS IN SRM B737-700 57-20-01-1A-1. MEASURE OF CRACK IS 1.017Ï¿½ TOOL USED CALIPER PN: 500-197-30 SN:A18109027 DUE DATE 24/JUN/23 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
